# SDR WRLA97110

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: MS24266R12T3S
- Condition: Dirty
- Location: Nr 1 Hyd Pump
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CREW TAXI-CHECKS, NOTICED NR 1 ENGINE DRIVEN HYD PUMP WILL NOT DEPRESSURIZE.  FLT CREW ELECTED TO RETURN TO GATE.  MAINTENANCE PERSONNEL CLEANED DEPRESSURIZATION SWITCH CANNON PLUG.  GROUND RUN CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
